# SDR UPS96405719

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING-TO-BODY FAIRING SUPPORT STRUCTURE, CORROSION ON FRAME WEB AND LOWER CHORD AT BS 920, LBL 0/17 AND LBL 47.  REMOVED CORROSION PER SRM 51-10-01 ON WEB.  REPAIRED LOWER CHORD PER SRM 53-50-04, FIG 2.
